Buryak, A, Shadrin, S and Zvonkine, D (2016) Top tautological group of Mg,n. Journal of the European Mathematical Society, 18 (12). pp. 2925-2951. ISSN 1435-9855
Abstract
We describe the structure of the top tautological group in the cohomology of the moduli space of smooth genus g curves with n marked points.
Metadata
| Item Type: | Article |
|---|---|
| Authors/Creators: |
|
| Copyright, Publisher and Additional Information: | (c) 2016, EMS Publishing House. All rights reserved. This is an author produced version of a paper published in the Journal of the European Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy. |
| Keywords: | Moduli space of curves, cohomology, tautological groups |
| Dates: |
|
| Institution: | The University of Leeds |
| Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
| Depositing User: | Symplectic Publications |
| Date Deposited: | 06 Jul 2018 15:12 |
| Last Modified: | 23 Aug 2019 09:09 |
| Status: | Published |
| Publisher: | European Mathematical Society Publishing House |
| Identification Number: | 10.4171/JEMS/657 |
| Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132956 |
CORE (COnnecting REpositories)
CORE (COnnecting REpositories)